+ Reply to Thread
Page 5 of 11 FirstFirst ... 3 4 5 6 7 ... LastLast
Results 41 to 50 of 104
  1. #41
    Senior Member
    Join Date
    Aug 2011
    Posts
    1,985

    Default

    Quote Originally Posted by Conpecia View Post
    I'm on minox, no way that effects estrogen levels. The gyno looks the same, but it hurts every now and then. If I start gaining weight it aches, if I eat clean it hurts less. Wondering if I should get surgery, maybe insurance will cover it since it's beyond just a cosmetic thing. But everything I've read suggests getting off fin will get rid of the fin-caused gyno. That's not the case right now, and it just dawned on me I haven't touched fin in months and nothing is changing.
    I'm thinking about surgery, but only after I've found a regimine that works, and doesn't cause gyne flares. Probably next year, around this time (end of Summer, rather).

    Personally I'm not so sure getting off fin will get rid of the medication induced gyne. I've read this too, but personal experience says otherwise.

  2. #42
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    Hairline still getting worse after 2 months on minox foam. I'm losing this battle fast but the war will be won. Going to begin saving for a Rahal HT in summer of 2014. Entire frontal zone restored. Shouldn't take more than 3000 grafts max to do this at a decent density. Then I'll touch up every few years as needed with Gho or Nigam or whomever can regenerate donor hair. The tech will improve each year. By 2020 we'll have something that can stop further loss without sides and also give us good regrowth. I will beat this. Just gotta keep positive and save money.

  3. #43
    Senior Member
    Join Date
    Feb 2011
    Posts
    2,741

    Default

    Quote Originally Posted by clandestine View Post
    RU has worsened my gyne at periods.. Some of us are just really susceptible to aa's.
    Hate to say it but Andractim would obliterate your gyno (clinically proven to do so in 80% of 5AR-inhibitor induced gyno cases).

    Unfortunately its main side effect is hair loss.

  4. #44
    Senior Member fred970's Avatar
    Join Date
    Nov 2009
    Location
    Brussels
    Posts
    921

    Default

    I Suffered from drug-induced gyno in the space of a month at 22 here. I now have a normal-looking chest and I am currently 8 months after surgery to remove it. Sorry for sounding so pessimistic but once it's there, it doesn't subside magically. You had a chance to prevent it if you had stopped finasteride after feeling chest pain for the first time. I suggest you consult gynecomastia.org and start looking for a good surgeon. Insurance covers it if you live in France or in Belgium, elsewhere in the world, forget about it.

  5. #45
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    Quote Originally Posted by fred970 View Post
    I Suffered from drug-induced gyno in the space of a month at 22 here. I now have a normal-looking chest and I am currently 8 months after surgery to remove it. Sorry for sounding so pessimistic but once it's there, it doesn't subside magically. You had a chance to prevent it if you had stopped finasteride after feeling chest pain for the first time. I suggest you consult gynecomastia.org and start looking for a good surgeon. Insurance covers it if you live in France or in Belgium, elsewhere in the world, forget about it.
    any scars or sensitivity? I'm in the USA so no chance insurance will cover it.

  6. #46
    Senior Member
    Join Date
    Sep 2010
    Posts
    1,479

    Default

    Quote Originally Posted by UK_ View Post
    Hate to say it but Andractim would obliterate your gyno (clinically proven to do so in 80% of 5AR-inhibitor induced gyno cases).

    Unfortunately its main side effect is hair loss.
    WOW there is no god.

  7. #47
    Senior Member
    Join Date
    Aug 2011
    Posts
    1,985

    Default

    Quote Originally Posted by UK_ View Post
    Hate to say it but Andractim would obliterate your gyno (clinically proven to do so in 80% of 5AR-inhibitor induced gyno cases).

    Unfortunately its main side effect is hair loss.
    Lol irony.

  8. #48
    Senior Member
    Join Date
    Mar 2011
    Posts
    263

    Default

    Quote Originally Posted by UK_ View Post
    Hate to say it but Andractim would obliterate your gyno (clinically proven to do so in 80% of 5AR-inhibitor induced gynhttp://www.thebaldtruth.com/uko cases).

    Unfortunately its main side effect is hair loss.
    It's so f$%king ridiculous, it's nearly comical.

    Hey dont want to lose your hair? I have a super drug for you. Only thing is, you'll have to trade your hair for tits, depression and a limp noodle. Oh but, don't worry, we have something for your side effects, but, it will cost you your hair.
    Attached Images

  9. #49
    Senior Member
    Join Date
    Jan 2012
    Posts
    525

    Default

    Quote Originally Posted by The Alchemist View Post
    It's so f$%king ridiculous, it's nearly comical.

    Hey dont want to lose your hair? I have a super drug for you. Only thing is, you'll have to trade your hair for tits, depression and a limp noodle. Oh but, don't worry, we have something for your side effects, but, it will cost you your hair.
    lol that was funny. Sometimes you just got to laugh about it.

  10. #50
    Senior Member
    Join Date
    Feb 2011
    Posts
    2,741

    Default

    Here's another good one: we save our hair to increase our chances of copulating with the opposite sex using a drug that causes low libido and impotence.

Similar Threads

  1. Fighting a loosing battle!?
    By kayzee in forum Introduce Yourself & Share Your Story
    Replies: 10
    Last Post: 09-06-2012, 01:18 AM
  2. Bald Battle with the Sun
    By sausage in forum Coping with Hair Loss in Everyday Life
    Replies: 4
    Last Post: 07-25-2012, 07:16 PM
  3. Beginning baldness?
    By saitek in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 04-13-2012, 11:28 PM
  4. Operation Hairloss: Can't Lose This Battle!
    By KevinTayor in forum Introduce Yourself & Share Your Story
    Replies: 1
    Last Post: 08-12-2010, 05:47 PM
  5. My Introduction & Internal Battle
    By cstella in forum Introduce Yourself & Share Your Story
    Replies: 9
    Last Post: 07-29-2010, 07:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Post Finasteride Syndrome (Theory)
09-24-2016 10:02 PM
Last Post By sallo1971
Yesterday 09:54 PM
My Reintroduction...
09-22-2016 04:00 PM
Last Post By JoeTillman
Yesterday 09:46 PM
I am balding already, 17 year old ?
Yesterday 12:41 PM
by superg
Last Post By Dfaru94
Yesterday 08:15 PM
Where to go UK?
Yesterday 12:54 PM
Last Post By J_B_Davis
Yesterday 06:49 PM
RU- would anyone recommend
09-17-2016 05:03 PM
Last Post By Topgun322
Yesterday 01:14 PM
ruxolitinib
09-22-2016 11:37 AM
by ducu72
Last Post By BoSox
Yesterday 01:02 PM